# SDR IPXA11M67527

- Difficulty date: June 5, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA7202117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FLIGHT DECK FLOOR SUPPORT WEB CRACKED AT RT OBSERVERS SEAT CENTER POST CUT OUT.  VISABLE FROM BELOW.  REPAIRED FLIGHT DECK FLOOR SUPPORT WEB AT RT OBSERVERS SEAT, CENTER POST CUT OUT REF STA, EA 011-5310-01-A3196, REV I/R AND EO MD11-532 0-43249-A.
